# SDR SWAA2025102717906

- Difficulty date: September 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 29,703 hours, 14,850 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Debonded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 344AB SEAL DISBONDED.  INSTALLED SERVICEABLE REPLACEMENT HORIZONTAL STABILIZER SEAL,  TRAILING EDGE TO ELEVATOR 344AB IAW AMM 20-50-11 TABLE 210.
